# SDR AALA202506056993

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,497 hours, 39,537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR GETS CAUGHT WHEN OPENING FROM OUTSIDE.  HAD TO PUSH DOOR OPEN FROM INSIDE 1L. MAINTENANCE INSPECTED AND FOUND L1 DOOR SLIDE COVER BROKEN AND CAUSING DOORTO JAM. REMOVED AND REPLACED SLIDE COVER IAW AMM  25-62-50.
